Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

im on my first few days of the regimen and im a bit red... i was wondering if theres anything you can do about this.. will more moisturizer help.. or anything else i can use to reduce redness

i know to use less bp but even with a small amount it said that redness was expected so is there anything to do to help this?

Link to comment
Share on other sites

I also experienced redness. It sucks, but in the end; once the pimples are gone..It's worth it. And once your skin is used to the bp it will return to the normal coloring. You can use makeup over the redness. As for improvement..there is nothing except to wait it out.. Yes I know it sux, as I had to endure the same thing.. Just tell ppl that it's a allergic reaction or that u have roscea..lol It seriously works, rather than having to explain the situation. :smile:

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×